# SDR USAA20090909EM059

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING THE WEEKLY CHECK, MAINTENANCE FOUND THE R1 DOOR EMERGENCY DOOR LIGHTING INOPERATIVE.  MAINTENANCE FOUND TWO PINS OUT OF THE SOCKET AND RE-INSTALLED THE PINS.
